Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have eruptions around ears, neck and hairline with joints pain. Have Esophagus and GERD. Suggest?

User rating for this question
Excellent
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9758 Questions
Question
I HAVE SOME ERUPTIONS AROUND MY EARS AND NECK AND AROUND THE
HAIRLINE, FOR ABOUT A YEAR ., ALONG WITH MY SEVERE JOINT PAIN I AM
WONDERING IF I MIGHT HVE PSORIATIC ARTHRITIS?

THE PAIN STARTED IN MY FEET AND KNEES ( i ALSO HAV E PERIPERAL
NEUROPATHY) AND HAS PROGRESSED TO SHOULDERS AND ELBOWS
I ALSO HAVE BARRETTS ESOPHAGUS AND GERD
Posted Thu, 5 Sep 2013 in Arthritis
 
 
Answered by Dr. Praveen Tayal 45 minutes later
Brief Answer:
Needs direct examination and blood test to confirm

Detailed Answer:
Hello,
Thanks for posting your query.
The multiple joint pains that you are having at your age is more likely to be related to osteoarthritis. Psoriatic arthritis is less likely with only mild lesions around the hairline. Psoriatic arthritis is also associated with nail changes like pitting or separation.
Still, a physical examination and a few blood tests will help in proper diagnosis under the guidance of a rheumatologist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor